# SDR SRXR2015042900001

- Difficulty date: April 29, 2015
- Submitted: April 29, 2015
- Operation: General aviation
- Filed by: STE San Antonio Aerospace Inc, repair station SRXR430X
- Aircraft: N220AU
- Make and model: Doug DC-10-10
- Aircraft serial: 46501
- Aircraft time: 37,228 hours, 10,753 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AFA3027
- Condition: Corroded
- Location: Bs 1119-1139
- Part time: 37,228 hours, 10,753 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

CORROSION MAIN CABIN LH SIDE WINDOW BELT DOUBLER DUE TO IMPROPER WINDOW PANE INSTALLATION AT BS 1119 TO 1139.
